Why dizziness after quitting highbld p... - Cholesterol Support

Cholesterol Support
8,644 members2,486 posts

Why dizziness after quitting highbld pressure medication?

yomyom
yomyom

I quited the medication cause I really prefer life style changing and trying healing diets but few days after quitting, I started feeling dizziness and imbalances. Pls, can anyone share their experience with me or give some advice to cure this dizziness that has being going on for over 5days? Thanks

14 Replies
oldestnewest
Hidden
Hidden

Hi think it depends what your BP was,if it's high that will cause dizziness etc.probably a good idea to check what is is,do you have home monitor? Not really a good idea to just stop BP meds if they are needed to control it.

yomyom
yomyom in reply to Hidden

Cupi, you are right my bp was high when I started but didnt check when I quited. However, I still feel this dizziness and imbalance while I've resumed taken back the pills. How long could I get back to normal or has there being any damage done to my system for quitting?

Hidden
Hidden in reply to yomyom

Hi yomyom, all I would suggest is before doing anything get your BP checked,either by GP or at least with a monitor of your own and check your levels.If it was truly high enough for GP to prescribe medication to control it chances are that you need to take some medication to do just that.it really does matter what your pressure was and now is.there are lots of BP medications and if the one you were prescribed doesn't suit you,then ask to be changed to another and see how that works for you.borderline BP might be able to be controlled and lowered a bit with lifestyle changes and natural remedies but they don't have much of an effect on their own if pressure is higher than say stage 1.sometimes herbal stuff can cause more problems than it solves so you really need to know what your taking.but I am no doctor just from personal experience!

HiddenThis reply has been deleted
yomyom
yomyom in reply to Hidden

Thanks Traci,

The problem with taken the meds is that it makes me feel like a zombee or going about without will power for anything.

Tracy, I never felt dizzy or any pain before my doctor recomended that I go on meds. I quited the meds cause I preffer alternative or herbal. Now, looks like I'm in deeper problem than before using the blood pressure meds.. Thanks

Hidden
Hidden

hi ya my ramipril makes me feel not to good i had a day off from it today and i must admit i felt a bit better good luck tony

yomyom
yomyom in reply to Hidden

Exactly tone59,

Tho I have no expirience with ramipril Im on a dutch pill called Nifedipine guess they are the same and that sort effect that makes one feel like a zombie and losses all will power for anything. Reason why I quit in my own case. But not now it seems the effects of the withdrawal is more worse. Blame my self for trying in the begining tho. Better with herbal remedy.

Doctors alway prescribe Ramipril first because its cheap BUT it does not suit everyone. I was on Ramipril and felt awful. I got my doc to change it to Losartan I have not had any problem since. If you dont ask you dont get I'm afraid.

Hidden
Hidden in reply to Rory

Thank you Rory tony

yomyom
yomyom in reply to Rory

See, prescriptions shouldn't be doctors first call of action like a drug peddlers or sales man. Patients should be guided first thru lifestyle changing etc while drugs should be the last result but alas! it is the other way round.

Concerned
Concerned in reply to yomyom

Whilst I agree with your summary yomyom, it is still necessary to consult your doctor regarding changes in medication.

You might try reducing your carbohydrate intake to less than 50g per meal, because carbohydrate retains water and also demands insulin, high levels of which increase blood pressure (and narrow arteries).

Keep us informed.

Hi, I read that when you stop meds your blood pressure will be all over the place for a couple of weeks. I am trying to cut down. Was on two meds. Have now taken myself down to one over a few weeks. Will see how it goes. How high is your BP.

You may also like...